Applied Mathematics

Vol.6 No.9(2015), Paper ID 58951, 7 pages

DOI:10.4236/am.2015.69140

 

A Note on the Almost Sure Central Limit Theorem for Partial Sums of ρ-Mixing Sequences

 

Feng Xu, Qunying Wu

 

College of Science, Guilin University of Technology, Guilin, China
College of Science, Guilin University of Technology, Guilin, China

 

Copyright © 2015 Feng Xu, Qunying Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Xu, F. and Wu, Q. (2015) A Note on the Almost Sure Central Limit Theorem for Partial Sums of ρ-Mixing Sequences. Applied Mathematics, 6, 1574-1580. doi: 10.4236/am.2015.69140.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.